# SDR SWAA2017020811735

- Difficulty date: January 27, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 34,345 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL BULKHEAD CRACKED AT BS 663, RBL 43.  REPAIRED BULKHEAD PER SRM.
